# SDR EISA97219

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR, RIGHT SIDE WEB CRACK TO BOTTOM LIGHTING HOLE AT FS 1265.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-02.  (M)
